# SDR HALA2009012600037

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 67,524 hours, 30,948 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Acars
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ACARS INOP IN HF RANGE.  RESET ACARS MANAGEMENT UNIT.  PERFORMED HF DATALINK CK FUNCTIONAL TEST, MESSAGE RECEIVED.  OPS CK GOOD.
